MAUDE Adverse Event Report: ZIMMER SPINE FINAL SCREWDRIVER SHAFT II; INSTINCT JAVA SYSTEM

ZIMMER SPINE FINAL SCREWDRIVER SHAFT II; INSTINCT JAVA SYSTEM
Catalog Number 046W1AN00641
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: visual inspection revealed that the tip of the final screwdriver was fractured.Potential cause: root cause was unable to be determined.This event could possibly be attributed to inserting the closure tops off-axis and cross threading them, leading to high forces on the driver and causing driver tip fracture.Dhr review: per dhr review, the parts were likely conforming when they left zimvie control.Device use: these devices are used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during the surgery, a final driver stripped.However, device evaluation by the manufacturer found the tip had fractured off.A second driver was used to complete the procedure.There were no reported patient impacts.

Brand Name
FINAL SCREWDRIVER SHAFT II
Common Device Name
INSTINCT JAVA SYSTEM
Manufacturer (Section D)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
Manufacturer (Section G)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR   33080
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key14186856
Report Number3003853072-2022-00002
Device Sequence Number2932027
Product Code NKB
UDI-Device Identifier00889024342194
UDI-Public(01)00889024342194(10)A2701901A(11)180512
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number046W1AN00641
Device Lot NumberA2701901A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale
Patient Weight56 KG